ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О максимальной сходимости рядов Фурье-Якоби

Арутюнян, Р. В. (1988) О максимальной сходимости рядов Фурье-Якоби. ՀՍՍՀ ԳԱ Զեկույցներ, 87 (2). pp. 56-59. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
727Kb

Item Type:Article
Additional Information:Ֆուրյե-Յակոբիի շարքերի մաքսիմալ զուգամիտության մասին։ On the maximal convergence of the Fourier-Jakobi serires.
Uncontrolled Keywords:Հարությունյան Ռ. Վ., Harutyunian R. V.
Subjects:Q Science > QA Mathematics
ID Code:5358
Deposited By:NAS Reports
Deposited On:18 Mar 2013 12:50
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page